Hokkaido Mathematical Journal

No.1

FINET C., TARDIVEL-NACHEF V.,
Lacunary sets on transformation groups
Hokkaido Mathematical Journal, 23 (1994) pp.1-19
ITOH Toyoharu,
Brauer functors and Fisher's inequality for t-designs over a finite field with group action
Hokkaido Mathematical Journal, 23 (1994) pp.21-34
DRAGOMIR Sorin,
On a conjecture of J. M. Lee
Hokkaido Mathematical Journal, 23 (1994) pp.35-49
ABDULLAH S., PILIPOVIĆ S.,
Bounded subsets in spaces of distributions of Lp-growth
Hokkaido Mathematical Journal, 23 (1994) pp.51-54
SAEKI S., THOME Edward L.,
Lorentz spaces as L1-modules and multipliers
Hokkaido Mathematical Journal, 23 (1994) pp.55-92
DALMASSO Robert,
Positive radial solutions of semilinear elliptic equations of order 2m in annular domains
Hokkaido Mathematical Journal, 23 (1994) pp.93-101
KATO Y., WATATANI Y.,
A decomposition theorem of operators for variegations
Hokkaido Mathematical Journal, 23 (1994) pp.103-109
CHOI Q-Heung, JUNG T., KIM J.,
Nonlinear oscillations in the wave of a string
Hokkaido Mathematical Journal, 23 (1994) pp.111-118
D'ANCONA P., MANFRIN R.,
The Cauchy problem in abstract Gevrey spaces for a nonlinear weakly hyperbolic equation of second order
Hokkaido Mathematical Journal, 23 (1994) pp.119-141
VOIT Michael,
Substitution of open subhypergroups
Hokkaido Mathematical Journal, 23 (1994) pp.143-183
GIGA Yoshikazu,
Motion of a graph by convexified energy
Hokkaido Mathematical Journal, 23 (1994) pp.185-212